# SDR SWIA972664

- Difficulty date: June 28, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 27,626 hours, 29,471 cycles
- Engine: Pwa PW118
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Failed
- Location: Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD REPORTED NOT FUNCTIONING & BURN SMELL NOTED IN COCKPIT.  FOUND BURNED POWER TERMINAL ON RIGHT WINDSHIELD. REMOVED AND REPLACED RIGHT WINDSHIELD PER MM 56-10-01.  REMOVED & REPLACED POWER WIRE PER WM 30-41-00.  WINDSHIELD HEAT OPS CHECK GOOD.  NP151311-2  SN ON 9914H3022  SN OFF  97219H2979.
